Open Access

On solvability of a partial integral equation in the space ${L_2(\Omega \times\Omega)}$

     Article (.pdf)

Abstract

In this paper we investigate solvability of a partial integral equation in the space $L_2(\Omega\times\Omega),$ where $\Omega=[a,b]^ u.$ We define a determinant for the partial integral equation as a continuous function on $\Omega$ and for a continuous kernels of the partial integral equation we give explicit description of the solution.


Full Text





Article Information

TitleOn solvability of a partial integral equation in the space ${L_2(\Omega \times\Omega)}$
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 323-329
MathSciNet MR2469071
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Yu. Kh. Eshkabilov
National University of Uzbekistan, Tashkent, Uzbekistan 


Citation Example

Yu. Kh. Eshkabilov, On solvability of a partial integral equation in the space ${L_2(\Omega \times\Omega)}$, Methods Funct. Anal. Topology 14 (2008), no. 4, 323-329.


BibTex

@article {MFAT421,
    AUTHOR = {Eshkabilov, Yu. Kh.},
     TITLE = {On solvability of a partial integral equation in the space ${L_2(\Omega	\times\Omega)}$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {323-329},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=421},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues